MathSciNet Relay Station
MathSciNet bibliographic data
MR1974637 (2004c:35127) 35J60 (35J20 58E05)
Jeanjean, Louis; Tanaka, Kazunaga A remark on least energy solutions in ${\bf R}\sp N$. Proc. Amer. Math. Soc. 131 (2003), no. 8, 2399–2408 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement